Loading [MathJax]/jax/output/CommonHTML/jax.js
Algebra and Discrete Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra and Discrete Mathematics, 2005, Issue 3, Pages 30–45 (Mi adm310)  

This article is cited in 10 scientific papers (total in 10 papers)

RESEARCH ARTICLE

A necessary condition to test the minimality of generalized linear sequential machines using the theory of near-semirings

Kanduru Venkata Krishna, Niladri Chatterjee

Department of Mathematics, Indian Institute of Technology Delhi Hauz Khas, New Delhi – 110 016, India
Abstract: In this work first we study the properties of near-semirings to introduce an α-radical. Then we observe the role of near-semirings in generalized linear sequential machines, and we test the minimality through the radical.
Keywords: near-semiring, radical, linear sequential machine.
Received: 25.03.2005
Revised: 20.10.2005
Bibliographic databases:
Document Type: Article
Language: English
Citation: Kanduru Venkata Krishna, Niladri Chatterjee, “A necessary condition to test the minimality of generalized linear sequential machines using the theory of near-semirings”, Algebra Discrete Math., 2005, no. 3, 30–45
Citation in format AMSBIB
\Bibitem{KriCha05}
\by Kanduru~Venkata~Krishna, Niladri~Chatterjee
\paper A necessary condition to test the minimality of generalized linear sequential machines using the theory of near-semirings
\jour Algebra Discrete Math.
\yr 2005
\issue 3
\pages 30--45
\mathnet{http://mi.mathnet.ru/adm310}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2237893}
\zmath{https://zbmath.org/?q=an:1093.16038}
Linking options:
  • https://www.mathnet.ru/eng/adm310
  • https://www.mathnet.ru/eng/adm/y2005/i3/p30
  • This publication is cited in the following 10 articles:
    1. Koppula K., Kedukodi B.S., Kuncham S.P., “on Perfect Ideals of Seminearrings”, Beitr. Algebr. Geom., 62:4 (2021), 823–842  crossref  isi  scopus
    2. Taouti A., Khan W.A., “Fuzzy Subnear-Semirings and Fuzzy Soft Subnear-Semirings”, AIMS Math., 6:3 (2021), 2268–2286  crossref  mathscinet  isi  scopus
    3. Khan W.A., Davvaz B., “Soft Intersection Nearsemirings and Its Algebraic Applications”, Lobachevskii J. Math., 41:3 (2020), 362–372  crossref  mathscinet  zmath  isi  scopus
    4. Khan W.A., Rehman A., Taouti A., “Soft Near-Semirings”, AIMS Math., 5:6 (2020), 6464–6478  crossref  mathscinet  isi  scopus
    5. Koppula K., Srinivas K.B., Prasad K.S., “on Prime Strong Ideals of a Seminearring”, Mat. Vestn., 72:3 (2020), 243–256  mathscinet  isi
    6. Khan W.A., Taouti A., Karkain S., Salami A., Arif W., “Weakly Prime and Weakly Primary Ideals in Gamma Seminearrings”, Eur. J. Pure Appl Math., 12:2 (2019), 544–552  crossref  mathscinet  zmath  isi  scopus
    7. Khan W.A., Davvaz B., Muhammad A., “(M, N)-Soft Intersection Nearsemirings and (M, N)-Alpha-Inclusion Along With Its Algebraic Applications”, Lobachevskii J. Math., 40:1, SI (2019), 67–78  crossref  mathscinet  zmath  isi  scopus
    8. Kumar J., Krishna K.V., “Rank Properties of the Semigroup Reducts of Affine Near-Semirings Over Brandt Semigroups”, Semigr. Forum, 93:3 (2016), 516–534  crossref  mathscinet  zmath  isi  scopus
    9. Kumar J., Krishna K.V., “Syntactic Semigroup Problem For the Semigroup Reducts of Affine Near-Semirings Over Brandt Semigroups”, Asian-Eur. J. Math., 9:1 (2016), UNSP 1650021  crossref  mathscinet  isi  scopus
    10. Kumar J., Krishna K.V., “Affine Near-Semirings Over Brandt Semigroups”, Commun. Algebr., 42:12 (2014), 5152–5169  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Algebra and Discrete Mathematics
    Statistics & downloads:
    Abstract page:355
    Full-text PDF :62
    References:7
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025